Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 816709

Limiting distribution of the number of clumps of palindromes in DNA


Špoljarić, Drago; Ugrina, Ivo
Limiting distribution of the number of clumps of palindromes in DNA // Communications in Statistics - Theory and Methods, 46 (2017), 17; 8748-8759 doi:10.1080/03610926.2016.1189573 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 816709 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Limiting distribution of the number of clumps of palindromes in DNA

Autori
Špoljarić, Drago ; Ugrina, Ivo

Izvornik
Communications in Statistics - Theory and Methods (0361-0926) 46 (2017), 17; 8748-8759

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
palindromes in DNA ; m-dependent sequence ; Chen-Stein method ; Poisson distribution

Sažetak
An important aspect in the analysis of long DNA sequences is to identify whether palindromes are over- or under-represented. The essential step in that direction is the analysis of the limiting distribution of the number of clumps of palindromes where clump is defined as the overlapping occurrence of palindromes. Using the Chen-Stein method it is shown in this paper that the limiting distribution, under suitable conditions and a type of heterogeneous sequence, is the Poisson distribution. Moreover, error bounds and the rate of convergence are derived in terms of total variation distance between two probability distributions.

Izvorni jezik
Engleski

Znanstvena područja
Matematika, Biologija



POVEZANOST RADA


Projekt / tema
3526

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb,
Rudarsko-geološko-naftni fakultet, Zagreb

Profili:

Avatar Url Drago Špoljarić (autor)

Avatar Url Ivo Ugrina (autor)

Citiraj ovu publikaciju

Špoljarić, Drago; Ugrina, Ivo
Limiting distribution of the number of clumps of palindromes in DNA // Communications in Statistics - Theory and Methods, 46 (2017), 17; 8748-8759 doi:10.1080/03610926.2016.1189573 (međunarodna recenzija, članak, znanstveni)
Špoljarić, D. & Ugrina, I. (2017) Limiting distribution of the number of clumps of palindromes in DNA. Communications in Statistics - Theory and Methods, 46 (17), 8748-8759 doi:10.1080/03610926.2016.1189573.
@article{article, year = {2017}, pages = {8748-8759}, DOI = {10.1080/03610926.2016.1189573}, keywords = {palindromes in DNA, m-dependent sequence, Chen-Stein method, Poisson distribution}, journal = {Communications in Statistics - Theory and Methods}, doi = {10.1080/03610926.2016.1189573}, volume = {46}, number = {17}, issn = {0361-0926}, title = {Limiting distribution of the number of clumps of palindromes in DNA}, keyword = {palindromes in DNA, m-dependent sequence, Chen-Stein method, Poisson distribution} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Zentrallblatt für Mathematik/Mathematical Abstracts


Citati